# SDR IPXA2020050354879

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,761 hours, 13,939 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: ABS0345N05
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AIRCRAFT PITCH BEGAN FEELING HEAVY IN CLIMB. GOT PROGRESSIVE WORSE. APPROCH FLIGHT CONTROLS BEGAN EXTREMLY HEAVY. REMOVED AND REPLACED UPPER BEARING LH #5 RIB BELLCRANK IAW AMM 20-21-12-0001 AND IPC27-31-07-17A ITEM NR 200.
